Advertisement

Botulinum toxin-A/ciprofloxacin/doxycycline

Cutaneous atypical mycobacterium infection, suppurative granulomatous dermatitis and allergic reactions: case report

    • 36 Accesses

    This is a preview of subscription content, log in to check access.

    Access options

    Buy single article

    Instant unlimited access to the full article PDF.

    US$ 49.95

    Price includes VAT for USA

    Reference

    1. Thanasarnaksorn W, et al. Botulinum toxin type A injection-related suppurative granuloma: a case report. Journal of Cosmetic and Laser Therapy 21: 422-424, No. 7, 2019. Available from: URL: http://doi.org/10.1080/14764172.2019.1690663

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Verify currency and authenticity via CrossMark

    Cite this article

    Botulinum toxin-A/ciprofloxacin/doxycycline. Reactions Weekly 1786, 53 (2020). https://doi.org/10.1007/s40278-020-73527-4

    Download citation